# SDR REXA2015051800507

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,807 hours, 12,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13AB FLOOR LIGHTING STRIP MISSING.  INSTALLED 13AB FLOOR LIGHTING STRIP IAW AMM 33-51-01.  PERFORMED TEST OF LIGHT STRIPS IAW AMM 33-51-01, TESTED OK.
